{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102196611177820   Reference number:11A0442026

On Macaulayfication of Noetherian schemes

Macaulayfication of Noetherian構想
Author (1):
Material:
Volume: 352  Issue:Page: 2517-2552  Publication year: 2000
JST Material Number: O6438A  ISSN: 0002-9947  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page